# SDR DL777100046

- Difficulty date: January 4, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 46,004 hours, 6,068 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 46,004 hours, 6,068 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 51150
- Condition: Making Metal
- Location: Nr 2
- Part time: 46,004 hours, 6,068 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBD WRITEUP OF RT ENG VIB MONITOR MESSAGE.  PEFORMAMCE PAGE SHOW HIGH N2 VIBS THEN N2 VIBS DECREASED AND N1 VIBS INCREASED WITH OIL QTY DROP. FOUND METAL ON MCD AND IGB CHIP DETECTOR PORT. NR 2 ENG CHANGE IN PROGRESS.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
